# SDR ASAA2023100745500

- Difficulty date: October 7, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 56,500 hours, 16,545 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT APU GEN SWITCH IS LOOSE. GROUNDED - YES. SECURED AS REQUIRED SWITCH NO LONGER LOOSE.
